MathSciNet Relay Station
MathSciNet bibliographic data
MR1111623 (92e:47126) 47H99 (46B20 46N10 47H10 49J27)
Xu, Hong Kun Inequalities in Banach spaces with applications. Nonlinear Anal. 16 (1991), no. 12, 1127–1138.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement